# SDR USAA20110107EM003

- Difficulty date: January 3, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007030042
- Condition: Contaminated
- Location: Ac Bay
- Part time: 6,913 hours, 5,759 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2119, BOS-LGA - THE FLIGHT ATTENDANTS ADVISED THE CAPTAIN OF A STRONG FUEL (KEROSENE) ODOR THROUGHOUT THE CABIN PASSING THROUGH 10,000FT.  THE PASSENGERS AND FLIGHT ATTENDANTS REPORTED A FUEL VAPOR IN THE AIR.   MAINTENANCE FOUND THE RIGHT ACM AND HEAT EXCHANGERS CONTAMINATED WITH COFFEE GRINDS.  THE ODOR IN THE PACK CONSISTANT WITH THE CABIN ODOR.  THE RIGHT AIR CYCLE MACHINE AND THE RIGHT HEAT EXCHANGER WERE REMOVED AND REPLACED.  SATISFACTORY OPERATIONAL AND LEAK CHECKS WERE ACCOMPLISHED.
